# SDR QXEA9700608

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND NACELLE FINGERNAIL UPPER DECK CHAFE HOLE IN WEB.  DAMAGE IS JUST OUTBOARD OF YN=0.00 AND JUST AFT OX XN=245.  REPAIRED IAW 9-54-139.
